Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of the Ramanujan Mathematical Society

Volume 37, Issue 1, March 2022  pp. 49–61.

t-Frobenius Negacyclic codes

Authors:  Priyabrata Bag and Santanu Dey
Author institution:School of Mathematical Sciences, Narsee Monjee Institute of Management Studies, Vile Parle (W), Mumbai, Maharashtra 400056, India

Summary:  Let F{p} denote the finite field of order p, where p is an odd prime. We study certain quantum negacyclic codes over F{p} which we call t-Frobenius negacyclic codes. We obtain a criterion for constructing such codes from certain subspaces of F{n}{p} × F{n}{p} in terms of generating pairs of ideals of cyclotomic rings and we completely classify all linear t-Frobenius negacyclic codes. Further, the notion of BCH distance is extended for these codes and several new codes are identified.

Contents   Full-Text PDF